# SDR IPXA2025022531068

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 24,735 hours, 14,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: F5218211200400
- Part serial: BN113786
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EXTERIOR DOOR HANDLE LOSES TENSION AND CANNOT LOWER AND LATCH DOOR. REMOVED AND REPLACED EXTERIOR CONTROL HANDLE PER AMM 52-11-21. OPS CHECK GOOD. STICKER REMOVED. DMP REVERSED.
